# SDR ASAA2016021115365

- Difficulty date: February 11, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 28,287 hours, 8,552 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Unit
- Part number: 2042M67P02
- Part serial: FFFH0650
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 24,900 hours, 7,452 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERF T/C 78273000, FOUND NR 1 ENGINE W/LONG TIME FAULT 76-31361, THE START LEVER SIGNALS DISAGREE.  ACFT GROUNDED. R & R NR 1 ELECTRONIC ENGINE CONTROL REF AMM 73-21-60.  ALL FUNCTIONAL TESTS OK.
